# SDR SWAA2022020843597

- Difficulty date: January 24, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 20,651 hours, 8,828 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR PANEL 120AF; CORRODED AROUND EDGE OF PANEL. / REPLACED FWD CARGO FLOOR PANEL 120AF WITH NEW PANEL #543A1610-14 ATAG # WN0619 INSTALLED IAW AMM 25-52-10-400-801
